Drinking Too Much Nyquil?

Answer

Drinking too much Nyquil has negative effects to a patient suffering from cold. If you drink too much Nyquil, it might lead to extreme drowsiness, dry mouth and dizziness. Nyquil is pain killer, which provides sleeping aid to patients.
Q&A Related to "Drinking Too Much Nyquil?"
Side effects may include mild loss of appetite, upset stomach,
http://www.chacha.com/question/what-happens-if-you...
Nyquil. Spoonful of medicine. NyQuil is an over-the-counter non-prescription drug used to treat cold, cough, allergies and flu symptoms. It contains four main components: acetaminophen
http://www.ehow.com/how-does_5622404_happens-much-...
According to NyQuil: Directions. Take only as recommended-see Overdose warning. Use dose cup or tablespoon (TBSP) Do not exceed 4 doses per 24 hours. Adults and children 12 years
http://wiki.answers.com/Q/What_is_too_much_Nyquil
I know they say that milk does a body good, but they did not mean to abuse it! Drinking too much milk causes your body to have high levels of Vitamin A. Too much Vitamin A can cause
http://answers.ask.com/Health/Diseases/what_happen...
Explore this Topic
Nyquil is a less dangerous medicine. The quantity which is too much for the treatment depends upon the age and physical appearance of the patient. However, according ...
The good news is: obviously you haven't started drinking yet, or you wouldn't have the presence of mind to ask. Blood alcohol content varies, depending on whether ...
Drinking too much caffeine can be harmful to ones body as it may lead to increased risk of developing glaucoma, which can lead to vision loss or blindness. Drinking ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com